# SDR REXA2024102901099

- Difficulty date: April 1, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 22,886 hours, 17,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280, RBL 12 COCKPIT FLOOR BEAM HAS A PREVIOUS REPAIR THAT IS CRACKED. REMOVED PREVIOUS CRACKED REPAIR IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLIED WITH BOMBARDIER REO 690-53-11-1238, REV.--, DATED 2020-03-09 AND BOMBARDIER REO 690-53-11-1238.
